# SDR SIMA20140521004

- Difficulty date: May 21, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 9,804 hours, 6,268 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

STEER INOPERATIVE CAUTION IN FLIGHT.  STEERING INOPERATIVE CAUTION RESET IAW CRJ AOM VOL 1, RESET PROCEDURES PAGE 130.12, OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
